Quotation Leydold, J.. 2002. The Geometry of Regular Trees with the Faber-Krahn Property. Discrete Mathematics 245 (1-3): 155-172


RIS


BibTeX

Tags

Press 'enter' for creating the tag

Publication's profile

Status of publication Published
Affiliation WU
Type of publication Journal article
Journal Discrete Mathematics
Citation Index SCI
Language English
Title The Geometry of Regular Trees with the Faber-Krahn Property
Year 2002
Reviewed? Y

Associations

Projects
Eigenvectors of Graph-Laplace-Operators
People
Leydold, Josef (Details)
Organization
Mathematical Methods in Statistics (Former organization)
Google Scholar: Search